# SDR SWAA2020090411137

- Difficulty date: August 13, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 54,053 hours, 32,067 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1001
- Condition: Cracked
- Location: Horizotnal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB ACCESS PANEL 331B LE ST 170.34 AT LT HORIZONTAL STABILIZER.  REPLACED RIB LOC LEADING EDGE ACCESS PANEL 331B LE 170.34 AT LT HORIZONTAL STABILIZER IAW B737- 700 SRM 51-40-02; 51-10-02 AND DWG 186A1001 REV.B.
